Can I regain my Penis size with xiaflex?
I was recently diagnosed with Peyronie's and offered Xiaflex treatment.
I developed an upward curve a year ago. Urologist said it's borderline of the 30 degree required. We're awaiting to see if my insurance will cover cost.
The curve doesn't bother me too much and it really doesn't look abnormal. But I've lost over an inch in length as well as some thickness.
Is it common to lose this much in size from Peyronie's? Can I regain this length with successful Xiaflex treatment?
My Peyronie's Answer
Loss of penis length is common among men with Peyronie’s. Think of a balloon with a bandage on. The bandage will cause balloon to “wrinkle/shrink” causing it to bend and shorten. I hope this makes sense!
Successfully correcting the curvature with Xiaflex (or most other means) will not regain the full length.
The best and safest way to lengthen the penis is to use traction device (the other option is surgery). There is no question that traction does lengthen the penis if used for prolonged period of time. That's just how traction works (think of long neck Kayan women in Burma). It however does require commitment, you need to wear the device for up to 8 hours per day for few months for best results.
You can realistically expect between 0.5 – 1 cm in penile length per month of use. So to increase your penile length by 1 - 2 inches (2.5 – 5 cm) you are likely to have to use the penis traction device for 6 - 10 hours daily for 3 - 6 months.
So if you are mainly concerned about the loss of length, not the curvature, then you may want to consider this option. And the bonus is that traction devices may also help to reduce the curvature. This article contains links to articles about this subject that you may find helpful at this point.
Another thing. If you are still in the acute stage of the disease (usually lasts 12-18 months) then just be aware when having sex to avoid putting any awkward strain on the penis as it could aggravate your condition. Once you reach the stable phase this is not an issue.
I hope this helps and wish you all the best with your treatment.